# SDR DHL9980504C

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, O/B FLAP HINGE SUPPORT BRACKET XW 410 HAS CRACK.  REMOVED, FABRICATED AND INSTALLED SUPPORT BRACKET PER SRM 51-1-21, 2 X 6   N/R 1204.
